# SDR DALA2019091705377

- Difficulty date: September 16, 2019
- Submitted: September 17, 2019
- Operation: Air carrier
- Aircraft: N109DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50028
- Aircraft time: 1,466 hours, 638 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE, LT SIDE SKIN CREASED ALONGAFT SIDE OF FR 17 BETWEEN STR 23L -24L. ALSO DENTED AREA FWD & AFT OF FR 17 BETWEEN STR 23L & 24L . COMPLIED WITH ERA 581352-14 REV 0. A /C O/K FOR SERVICE. (LP# 1274315, 6234745)
